Journal article icon

Journal article

Deformations of Symplectic Cohomology and Exact Lagrangians in ALE Spaces

Actions


Access Document


Publisher copy:
10.1007/s00039-010-0074-7

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Geometric and Functional Analysis
Volume:
20
Issue:
3
Pages:
779-816
Publication date:
2010-09-05
DOI:
EISSN:
1420-8970
ISSN:
1016-443X
URN:
uuid:634216b5-86b4-42bc-87b5-32e872c5815a
Source identifiers:
369647
Local pid:
pubs:369647

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP